# SDR C8GA20090094

- Difficulty date: March 23, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RT INBD AFT FLAP TRAILING EDGE DELAMINATED AT WBL 230.  DAMAGED OUTER SKIN WAS REMOVED DIM 23.25 INCH BY 2 INCH AND REMOVED DAMAGED CORE 5 INCH BY 2 INCH.  FABRICATED NEW CORE FROM 5052-4-4-3/16, HOT BONDED CORE.  FABRICATED FILLER FROM 2024 T3 .016 DIM 23.25 BY 2 INCH AND DOUBLER 2024 T3 .016 INCH DIM 27 INCH BY 4 INCH.  HOT BONDED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
